Case Review Form

      * Denotes required field.

      Title

      * First Name

      * Last Name

      * Email Address

      * Phone Number

      Cell Phone Number

      Office Phone Number

      Street Address

      Apartment/Suite

      City

      State

      Zip Code

      Please provide the best method and times to contact you:

      Date of birth of injured person
      (mm-dd-yyyy):

      Name of drug:

      Date you started taking the drug (mm-yyyy):

      Date you stopped taking the drug (mm-yyyy):

      Please describe any side effects:

      Other Info:

      No Yes, I agree to the Parker & Waichman LLP disclaimers.Click here to review all.

      Yes, I would like to receive the Parker & Waichman LLP monthly newsletter, InjuryAlert.

      please do not fill out the field below.

FDA: Hepatitis C Drug May Cause Deadly Skin Rash

Filed December 20th, 2012 Laurie

The U.S. Food and Drug Administration (FDA) warned this week that hepatitis C drug, Incivek, can cause a serious and potentially fatal skin rash.

Invicek is most commonly used with peginterferon alfa and ribavirin to treat genotype 1 chronic hepatitis C in adults with severely damaged livers, including those with cirrhosis, who have previously received interferon-based treatment. Many of the patients who reported the skin rash continued to take the drugs, even as their condition worsened.

The agency urged people taking the combination therapy to stop the drugs immediately and seek medical attention if they develop a skin condition. The FDA also noted that the rash should be considered a side effect of the drug treatment. Patients who reported developing the rash all had to be hospitalized. The FDA said it will add a new boxed warning–the agency’s most serious–about the skin condition risk to the Invicek drug label.

Be Sociable, Share!

Comments are closed.

Click Here Now, to Have an Attorney Answer Your
Medicinal Drug Injuries Questions
No Cost - No Obligation!